Quasiconformal mappings and Neumann eigenvalues of divergent elliptic operators

V. Gol'dshtein, V. Pchelintsev, A. Ukhlov

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study spectral properties of divergence form elliptic operators (Formula presented.) with the Neumann boundary condition in planar domains (including some fractal type domains) that satisfy to the quasihyperbolic boundary conditions. Our method is based on an interplay between quasiconformal mappings, elliptic operators and composition operators on Sobolev spaces.

Original languageEnglish
Pages (from-to)2281-2302
Number of pages22
JournalComplex Variables and Elliptic Equations
Volume67
Issue number9
DOIs
StatePublished - 1 Jan 2022

Keywords

  • 30C62
  • 35J15
  • 46E35
  • Elliptic equations
  • Sobolev spaces
  • quasiconformal mappings

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Quasiconformal mappings and Neumann eigenvalues of divergent elliptic operators'. Together they form a unique fingerprint.

Cite this